MathSciNet Relay Station
MathSciNet bibliographic data
MR2683863 92D30 (34D20)
Xiao, Yanni; Tang, Sanyi Dynamics of infection with nonlinear incidence in a simple vaccination model. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4154–4163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement